Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Headaches, face swelling, back pain, low blood count. Taking omnacortil. Treatment?

my mom is 55 years old. While going for a check up she discovered that she has a platelates decreasing problem. now she is going under medication and since she started taking medicines to increases platelates, she has so many other problems like pain in nerves. headache , swollen face, and backaches. She is taking omnacortil 20 g. I wondered if there was any solution to it where she could get rid of some of these problems and maintain the counts of platelates at the same time. To let you know the pain is so much that she can t even stand properly. it really painful and un easy.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
It depends on the cause of the low platelet count. If it is an immune cause, steroids are one of the options available (omnacortil is a steroid treatment). There are other options and these also depend on the platelet count. However, sometimes in the begining of treatment you have some side effects, which get minimized later, when the doctor is able to reduce the dose of the medication.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor